Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Canonical number systems over imaginary quadratic Euclidean domains

Tom 146 / 2017

Attila Pethő, Péter Varga Colloquium Mathematicum 146 (2017), 165-186 MSC: Primary 11A63; Secondary 11K16. DOI: 10.4064/cm6728-12-2015 Opublikowany online: 9 September 2016

Streszczenie

We investigate canonical number systems over imaginary quadratic Euclidean domains. We define a canonical digit set in a uniform way. Linear ECNS polynomials are characterized completely. We prove that for every degree there are infinitely many ECNS polynomials. As a byproduct we give a sufficient condition for a polynomial to be symmetric-CNS.

Autorzy

  • Attila PethőDepartment of Computer Science
    University of Debrecen
    P.O. Box 12
    H-4010 Debrecen, Hungary
    and
    University of Ostrava
    Faculty of Science
    Dvořákova 7
    70103 Ostrava, Czech Republik
    e-mail
  • Péter VargaSemmelweis utca 23, 3/23
    H-1052 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek